# SDR AALA970943

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 15L CRACKED AT FASTENER HOLE, FORWARD OF WING ICE LIGHT.  REMOVED CRACKED STR 15L AND SPLICED PER SRM 53-10-3, FIG 1 DETAIL 11, SHEET 4.  TST:  75,766.  CYCLES:  52,034.  (X)
